# SDR FDEA2020061651241

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,158 hours, 18,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S1250495S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BULKHEAD 1368 JUST ABOVE  STRINGER 49L.  (FWD CENTER WHEEL WELL).  IDENTIFIED PARTS  MPN: S1250495S.  COMPLIED WITH EA 1-5340-T0354587, FUSLAGE -ATTACH FITTINGS-AYB7080-7 CHORD CORROSION REPAIR.  RII REQUIRED DUE TO CLASSIFICATION AS MAJOR REPAIR.
